That went (surprisingly) well.
It turns out that the night sweats were most likely a side effect of the steroid I took (as a kind of systemic anti-inflammatory, if I understand it correctly). Bad news: I had another (via infusion) this morning, and will take the pills tonight and tomorrow. That is part of my overall regimen. Also, the steroids seems to produce a lot of stomach acid in me, which the anti-nausea meds don’t address (weird science). So I need to get an OTC drug: Prilosec.
Once we got on top of the upset stomach, all went well. No problems with the vein, or the meds going into me. My blood count looks good.
One funny thing: she gave me atavan to calm me down “this may make you feel sleepy.” Nope. I was a slightly ‘out of it’ but no where near sleep.
I’m home and taking care of odds n ends. Feel free to call, but I really don’t have a lot more to say than this, so I’ll understand if you don’t :-)
My goals for the day: clear my desk off a bit (financial stuff), make a to-do list, go for a walk with Sasha (likely, 15 mins only), do a yoga session (even if its just half the program.
John’s planning to make shrimp and broccoli stir fry for dinner tonight. YUM.